Originally Posted by Tracy C
I have no choice but to accept that internet fear mongering is the primary cause for this illusion of an increase in the number of people "experiencing" side effects.
But to be fair, the people experiencing side effects are the only ones you would
hear from about side effects. There are a very small number of people who experience side effects and a very small number of people who complain about them online; could they not reasonably be the same group of people?
But as for my experience with minox: I didn't have an initial shed. I didn't lose any hair from minox (that I know of) until I stopped taking it. Seemingly lost everything that minox had let me keep. I didn't quit because of sides, though. I was just tired of the hassle. This was the point at which I had decided to say **** it and just buzz my head real' short anyway. Not long after that, I started shaving. When it grows in a little bit though, it doesn't appear that any has come back, but I don't think anyone expects it to when they quit
minox and shed.